Title
Homological mirror symmetry for singularities of type D Homological mirror symmetry for singularities of type D
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Berlin ,
Subject
Mathematics
Source (journal)
Mathematische Zeitschrift. - Berlin
Volume/pages
273(2013) :3-4 , p. 633-652
ISSN
0025-5874
ISI
000316219000003
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We prove homological mirror symmetry for Lefschetz fibrations obtained as Sebastiani-Thom sums of polynomials of types A or D. The proof is based on the behavior of the Fukaya category under Sebastiani-Thom summation of a polynomial of type D.
E-info
https://repository.uantwerpen.be/docman/iruaauth/543e7b/e403830.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000316219000003&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000316219000003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000316219000003&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle